# SDR REXA2021032200161

- Difficulty date: March 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020327
- Condition: Corroded
- Location: Lt Wing
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H REAR SPAR RIB AT WS 58.88 CORRODED LOWER FORWARD CORNER. 	REMOVED AND REPLACED RIB (CHANNEL) IAW CRJ 200 SRM 51-42-21 AND 51-42-06.
